# SDR QXEA2017061200412

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 14,940 hours, 15,924 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Part time: 21,670 hours, 22,615 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD MAIN TIRE BLOWN ON LANDING. NO OTHER DAMAGE NOTED. PERFORMED INSPECTION AFTER TIRE FAILURE IAW AMM TASK 05-50-61-210-801.  NO OTHER DEFECTS NOTED. REPLACED #3 + #4 MLG WHEEL AND TIRE ASSYS. NO FURTHER DEFECTS.
